On the topology of the space of Hankel convolution operators

  1. Betancor, J.J. 1
  2. Marrero, I. 1
  1. 1 Universidad de La Laguna

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

Journal of Mathematical Analysis and Applications

ISSN: 0022-247X

Year of publication: 1996

Volume: 201

Issue: 3

Pages: 994-1001

Type: Article

DOI: 10.1006/jmaa.1996.0297 SCOPUS: 2-s2.0-0030210988 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus